Shobha, M.E.George, S.2020-03-312020-03-312013IAENG International Journal of Applied Mathematics, 2013, Vol.43, 2, pp.64-70https://idr.nitk.ac.in/handle/123456789/12359George and Pareth( 2012), presented a quartically convergent Two Step Newton type method for approximately solving an ill-posed operator equation in the finite dimensional setting of Hilbert spaces. In this paper we use the analogous Two Step Newton type method to approximate a solution of ill-posed Hammerstein type operator equation.On improving the semilocal convergence of newton-type iterative method for ill-posed Hammerstein type operator equationsArticle